Escitalopram get you high?
- 6 Aug 2015 by SandraCA
- 8 Aug 2015
- depression, anxiety, generalized anxiety disorder, escitalopram, major depressive disorder, drug
I'm taking 15 mg. I've been on escitalopram for 6 months. I had no idea how bad my anxiety was until I'd been on this drug for a couple of months. But now I'm wondering if I'm actually just high. I don't know what it's like to NOT be anxious until recently. How am I to know what is normal and what is actually just a high?
I am thoroughly liking not being nervous constantly or feeling anxious everytime more then 3 people are around me, just concerned.
I would not consider a reduction in your anxiety being from a "high" from this medication. This medication is designed to reduce depression and anxiety. Hopefully, your present level of anxiety is more like what would be considered normal.
HI, Ive been taking the 10mg for 17 days now, Im on the cipralex, from teva industries.
Ive noticed that I am alot slower in my thinking processs and my body feels very fatigued. I'm not sure how "high" feels but I know so far it has slowed me down. I'm hoping this is going to go away because so far I cannot fuction like I used to on this drug. It takes alot of time for me to think of things, its like my mind feels cloudy. The only benefit is that it has improved my sleep a bit, which is a big plus but after 17 days maybe this is normal Im going to wait another week and see what happens.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2015 • 5 answers
Posted 31 May 2016 • 2 answers
Posted 20 Jun 2016 • 0 answers
Posted 29 Jun 2016 • 2 answers
Posted 20 Oct 2016 • 2 answers